# SDR DALA2021051702739

- Difficulty date: May 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 54,755 hours, 28,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - ROWS 3 CD AND 29 ABC WOULD NOT DEPLOY DURING PSU DROP TEST. CORRECTIVE ACTION: REMOVED AND REPLACED PSU AT ROW 3CD AND 29ABC IAW A319 AMM 25-25. OPS CK GOOD. (7384974)
